# SDR WX0A2015110672987

- Difficulty date: November 6, 2015
- Submitted: November 8, 2015
- Operation: Air carrier
- Aircraft: N879GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53486
- Aircraft time: 39,998 hours, 24,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT WALL IDENTIFIER LIGHT ASSEMBLY FOR EMER EVAC INOPERATIVE.  L2 DOOR & AFT EXT DOOR, STAIRWAY, ACCESS FOR THE POWER SUPPLY IS BLOCKED BY THE OVERHEAD BIN, ROW 35.  POWER SUPPLY IS AT STATION 1233, REF LOG PAGE 601721, OVERHEAD BINS DROPPED.  FOUND GND STUD  NR 5259 AT STATION 1231R, READING 6 MEGA OHMS TO GND FROM TERMINAL 3 OF THE BATTERY PACK B5-209 IAW 20-00-09, CLEANED & SECURED GND LUG, BATTERY PACK & ASSOCIATED EXIT SIGNS.  OPERATIONS CHECKED GOOD IAW AMM 33-53-00, REPLACED BATTERIES IN POWER SUPPLY PRECAUTIONARY IAW AMM 33-53-00.
